Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Flat covers and flat cotorsion modules
HTML articles powered by AMS MathViewer

by Edgar Enochs PDF
Proc. Amer. Math. Soc. 92 (1984), 179-184 Request permission

Abstract:

It is not known whether modules over an arbitrary ring have flat covers, however for certain modules over commutative noetherian rings they can be shown to exist. These covers, in turn, have an interesting connection with flat cotorsion modules. A complete description of flat cotorsion modules analogous to that given by Harrison for torsion free, cotorsion abelian groups will be given. In this article, $R$ will denote a commutative noetherian ring.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13C11, 13C05
  • Retrieve articles in all journals with MSC: 13C11, 13C05
Additional Information
  • © Copyright 1984 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 92 (1984), 179-184
  • MSC: Primary 13C11; Secondary 13C05
  • DOI: https://doi.org/10.1090/S0002-9939-1984-0754698-X
  • MathSciNet review: 754698